# SDR DL767992553

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: V730144
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, LOST CTR HYD SYS AND INTERMITTENT BRAKE VLV LIGHT WITH ALT SELECTED.  RES BRAKE VLV EICAS MSG.  CTR HYD SYS SHOWS .09 RF.  NO RES BRAKE OR OR STEERING.  BRAKE SOURCE LIGHT ON.  C/ MTC IN PROG.  RAT MODULE REPLACED.
